MathSciNet Relay Station
MathSciNet bibliographic data
MR1936496 17B37 (81R10 81R50 81T40)
Kirillov, Alexander, Jr.; Ostrik, Viktor On a $q$-analogue of the McKay correspondence and the ADE classification of $\germ {sl}_2$ conformal field theories. Adv. Math. 171 (2002), no. 2, 183–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement